Parameterized Pre-Coloring Extension and List Coloring Problems

Gutin, G, Majumdar, D, Ordyniak, S et al. (1 more author) (2021) Parameterized Pre-Coloring Extension and List Coloring Problems. SIAM Journal on Discrete Mathematics, 35 (1). pp. 575-596. ISSN 0895-4801



Copyright, Publisher and Additional Information: © 2021, Society for Industrial and Applied Mathematics. This is an author produced version of an article published in SIAM Journal on Discrete Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: parameterized complexity; kernelization; graph coloring; list coloring
  • Accepted: 10 January 2021
  • Published (online): 29 March 2021
  • Published: 29 March 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Jun 2021 11:57
Last Modified: 18 Jun 2021 11:57
Status: Published
Publisher: Society for Industrial & Applied Mathematics (SIAM)
Identification Number:
Related URLs: